Ask a Pharmacist Expert Forum
micronor and periods?
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
micronor and periods?
Iamonthebirthcontrolmicronorandiamstillbreastfeedingmy13montholdson,Ihavenotgottenmyperiodsbackyet.Mydoctorisrunningapregnancytes,butihavenothadsex!Isthisnormal?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
4475871 tn?1355180944
Micronor (noretindrone) is a Progestin-only birth control medication. One of the primary side-effects of progestin-only oral contraceptives is irregular menstrual bleeding. This can be spotting or breakthrough bleeding, shortened cycles, or amenorrhea. Amenorrhea is the absence of menstruation (one or more missed periods).

This is a normal occurrence for some women taking birth control pills. It is recommended that you continue to rule out pregnancy on an ongoing basis if you continue  to not have your regular period. I would also recommend you inform your doctor if there is any abrupt or significant change to your cycle going forward.  
Discussion is closed
Cancel
Comment
Avatar universal
sorry there was no spaces, heres the question: I am on the birth control micronor and i am still breastfeeding my 13 month old son, I have not gotten my periods back yet. My doctor is running a pregnancy test, but i have not had sex! Is this normal? thanks for any information!
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now